View Mobile Site

Ask Dr. Gott 12/28

Switch meds to knock off weight

    DEAR DR. GOTT: I am a 42-year-old female. The only medication I take is Lexapro, which I have been on for two years. Within the last eight months, I have gained 35 pounds. Rather than taking the elevator at work, I am constantly running up and down flights of stairs. In addition to my day job, I have taken on a part-time position at night cleaning. This entails mopping floors, and reaching high and low to clean. I throw a football around with my boys and do a lot of walking, yet I cannot seem to take off any of ...

** Subscribers Log in to read this full article.

Subscribe to view this story. Subscriptions begin as low as $1.95.

Interested in viewing premium content?

A subscription is required before viewing this article and other premium content.

Already a registered member and have a subscription?

If you have already purchased a subscription, please log in to view the full article.

Are you registered, but do not have a subscription?

If you are a registed user and would like to purchase a subscription, log in to view a list of available subscriptions.

Interested in becoming a registered member and purchasing a subscription?

Join our community today by registering for a FREE account. Once you have registered for a FREE account, click SUBSCRIBE NOW to purchase access to premium content.

Membership Benefits

  • Instant access to creating Blogs, Photo Albums, and Event listings.
  • Email alerts with the latest news.
  • Access to commenting on articles.

Please wait ...